Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MY CD count is meagre 4. Am i on right path.
Mar 27, 2011

hello Doc,

I am 45 years female and i am tested HIV positive in Jan 2011. I have been having severe cough,severe body iching, itching in Genital areas for the last 4 years. Doctors in my country treated me for vaiours conditions except for HIV+ and TB. Now i am diagnised to have been affected by Mylaria Tuberculosis and HIV+. ( with CD Count of meagre 8)I have been put on drugs for TB and i am told until the opputunistic infections are treated i will not be given medicines for HIV+. As of now i am weak and hardly walks for 3 minutes.Along with Wokit4 for TB am put on High protein Drink called Resourse. May i request you to explain me wheteher i am given right mrdical care... I am from India.

Response from Dr. McGovern

Please direct your future HIV questions to the HIV forum.

However, it is very important that I tell you that your doctor should read the abstract that was presented at the HIV meetings in Boston last month at the following website: http://www.retroconference.org/2011/Abstracts/41152.htm

If you have HIV with a CD4 count of 8 and you have been diagnosed with TB, you should start your HIV medications WITHIN TWO WEEKS OF YOUR TB MEDICATIONS, as long as you are tolerating them. Please show your doctor my important message.



Previous
hepatitis c
Next
Routes of entry

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement